×

Found 12 Documents (Results 1–12)

100
MathJax

Multiplicity of solutions of the Dirichlet problem for an equation with the \(p\)-Laplacian in a three-dimensional spherical layer. (English. Russian original) Zbl 1219.35116

St. Petersbg. Math. J. 22, No. 3, 485-495 (2011); translation from Algebra Anal. 2010, No. 3, 206-221 (2010).
MSC:  35J92
PDF BibTeX XML Cite
Full Text: DOI

Gaudin Hamiltonians generate the Bethe algebra of a tensor power of the vector representation of \(\mathfrak{gl}_{N}\). (English. Russian original) Zbl 1219.82121

St. Petersbg. Math. J. 22, No. 3, 463-472 (2011); translation from Algebra Anal. 2010, No. 3, 177-190 (2010).
MSC:  82C23 81Q12
PDF BibTeX XML Cite
Full Text: DOI arXiv

Extended quadratic algebra and a model of the equivariant cohomology ring of flag varieties. (English. Russian original) Zbl 1233.05213

St. Petersbg. Math. J. 22, No. 3, 447-462 (2011); translation from Algebra Anal. 2010, No. 3, 155-176 (2010).
MSC:  05E15 14M15
PDF BibTeX XML Cite
Full Text: DOI arXiv

Asymptotic behavior of eigenfunctions of the three-particle Schrödinger operator. II: Charged one-dimensional particles. (English. Russian original) Zbl 1219.81235

St. Petersbg. Math. J. 22, No. 3, 379-392 (2011); translation from Algebra Anal. 2010, No. 3, 60-79 (2010).
MSC:  81U10
PDF BibTeX XML Cite
Full Text: DOI

The correlation functions of the \(XXZ\) Heisenberg chain in the case of zero or infinite anisotropy, and random walks of vicious walkers. (English. Russian original) Zbl 1223.82025

St. Petersbg. Math. J. 22, No. 3, 359-377 (2011); translation from Algebra Anal. 2010, No. 3, 32-59 (2010).
MSC:  82B41 82D40
PDF BibTeX XML Cite
Full Text: DOI arXiv

On rational symplectic parametrization of the coadjoint orbit of \(\text{GL}(N)\). Diagonalizable case. (English. Russian original) Zbl 1222.53080

St. Petersbg. Math. J. 22, No. 3, 347-357 (2011); translation from Algebra Anal. 2010, No. 3, 16-31 (2010).
MSC:  53D05 17B08
PDF BibTeX XML Cite
Full Text: DOI

Several aspects of applying distributions to analysis of gravitational shock waves in general relativity. (English. Russian original) Zbl 1220.83016

St. Petersbg. Math. J. 22, No. 3, 337-345 (2011); translation from Algebra Anal. 2010, No. 3, 3-15 (2010).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

all top 3

Classification